Author of the publication

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

A Bivariate Interpolation Algorithm for Data that are Monotone in One Variable., and . SIAM J. Sci. Comput., 12 (4): 859-866 (1991)Monotone piecewise cubic interpolation, and . SIAM Journal on Numerical Analysis, 17 (2): 238--246 (1980)A Note on Piecewise Monotonic Bivariate Interpolation., and . Curves and Surfaces, Academic Press, (1991)Monotonicity preserving bicubic interpolation: A progress report., and . Comput. Aided Geom. Des., 2 (1-3): 117-121 (1985)